# SDR FDEA201902210469

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A53278286208060
- Condition: Damaged
- Location: Frame 57.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD ADAPTER FR 57.3 LT HAS DAMAGED LOBE FABRICATED NEW ADAPTER ON T19/1396201. REMOVED AND REPLACED MDCC ADAPTER AT FR57.3 LT IAW SRM 51-40-21, Y1456 TO Y1959 CLASSIFIED AS A CAT"A" MAJOR REPAIR.
